MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-WORKMATE AND WORKMATE CLARIS EP-4 TOUCHSCREEN COMPUTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. EP-WORKMATE AND WORKMATE CLARIS EP-4 TOUCHSCREEN COMPUTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H21911
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, a delay in the procedure occurred due to an error message displayed on the ep-4 touchscreen.All cable connections were verified and the issue remained.The procedure was completed the same day following a visit from the engineer to fix a loose power supply on the ep-4 stimulator.There were no consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.Based on the information received, the cause of the reported error message and subsequent cancellation remains unknown.

Brand Name
EP-WORKMATE AND WORKMATE CLARIS EP-4 TOUCHSCREEN COMPUTER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key11440177
Report Number2184149-2021-00076
Device Sequence Number3359669
Product Code DQK
UDI-Device Identifier05414734219112
UDI-Public05414734219112
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH21911
Device Catalogue NumberH21911
Device Lot Number5698517
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2021
Supplement Date Received by Manufacturer03/18/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1